# SDR 07FDEA05041

- Difficulty date: December 12, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE SKIN IS GOUGED AT BS 990, STR S-23L PLUS 6" REMOVED DAMAGE REF SRM 53-30-3 FIG, INSTALLED DOUBLER AND FILLER REF SRM 53-30-3 FIG 1.  THIS IS CLASSIFIED AS A MAJOR  REPAIR.
